# SDR PCAA0104029

- Difficulty date: April 16, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- Aircraft time: 26,840 hours, 30,113 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 2 Brush Blk
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PIT-FLIGHT 3942 CREW REPORTED THE EMERGENCY FLOOR LIGHTS FLICKER DURING CLIMBOUT IN CONJUNCTION WITH NR 2 PROP, BLADES 1 AND 3 ANTI-ICE LIGHT ILLUMINATION.  MAINTENANCE FOUND AND REPAIRED BARE WIRE ON NR 2 BRUSH BLOCK WIRE HARNESS.  ALSO FOUND AND REPAIRED DAMAGED WIRE ON FLIGHT ATTENDANTS CONTROL PANEL FOR EMERGENCY LIGHT SWITCH.  RAN AIRCRAFT, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
